# SDR 2005UALA00574

- Difficulty date: June 17, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 49,573 hours, 26,707 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58783
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTS INOP ROW 1-2AB.  EEL CABLE REPLACED, OK.
